# SDR SWAA105570

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 56,838 hours, 48,107 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR AFT SLIDE MOUNT BRACKET BROKEN.  R&R MOUNT PER MM.
